# SDR ABXA010411

- Difficulty date: July 24, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 36,429 hours, 40,664 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW REPORTED FUEL SEEP FROM THE WHEEL WELL AREA.  INSPECTION FOUND A CRACK 1 INCH LONG ABOVE THE SKI FITTING NEAR THE VERTICAL ATTACH FITTING IN THE LEFT WHEEL WELL.
